MathSciNet Relay Station
MathSciNet bibliographic data
MR1680559 (2000j:14011) 14C20 (14E30)
Keel, Seán Basepoint freeness for nef and big line bundles in positive characteristic. Ann. of Math. (2) 149 (1999), no. 1, 253–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement